# SDR SWIA201642322

- Difficulty date: June 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 34,178 hours, 20,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME AT BS 295 HAD OUT OF LIMITS CORROSION.   PERFORMED SPLICE REPAIR TO THE FRAME IAW REO.
